# SDR SWAA2015111646085

- Difficulty date: November 15, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 35,104 hours, 2,050 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Module
- Part number: 233A32042
- Part serial: D01347
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, BOTH ENG GENERATORS DROPPED OFF LINE, SHORTLY AFTER RAISING LG.  ENG GENERATORS WOULD NOT COME BACK ON LINE.  STARTED APU & AFTER NUMEROUS ATTEMPTS WAS ABLE TO GET APU GEN ON LINE.  HAD POWER ON ACFT BUT ALL WARNING LIGHTS INDICATED NO POWER ON ACFT.  APPROX. 1/2 OF ALL WARNING LIGHTS ON ACFT WERE ILLUMINATED.  NO POWER TO CABIN.  R & R ACFT SYS GENERATOR APU MODULE IAW MM.
